Integral separation condition

From Encyclopedia of Mathematics
Revision as of 16:56, 7 February 2011 by (talk) (Importing text file)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search

A condition on a system of linear differential equations

(where is a mapping with ), requiring that the system has solutions , , satisfying for certain the inequalities

for all and all .

The set of systems satisfying the integral separation condition is the interior of the set of continuity of all Lyapunov characteristic exponents (cf. Lyapunov characteristic exponent) in the space of systems

with metric


[1] N.A. Izobov, "Linear systems of ordinary differential equations" J. Soviet Math. , 5 : 1 (1976) pp. 46–96 Itogi Nauk. i Tekhn. Mat. Anal. , 12 (1974) pp. 71–146
How to Cite This Entry:
Integral separation condition. Encyclopedia of Mathematics. URL:
This article was adapted from an original article by V.M. Millionshchikov (originator), which appeared in Encyclopedia of Mathematics - ISBN 1402006098. See original article